# SDR P5CA9600438

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B067449
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE PANEL 193D HAS 2 AREAS OF DAMAGE 1 AFT CENTER 32 BY 31.25, THE OTHER FORWARD LOWER 8 BY 2.5, FOUND ON BLOWN TIRE INSPECTION.  REPLACED PANEL PER BOEING SRM 51-10-01.
